# SDR SWAA2025102013941

- Difficulty date: September 11, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM BS 986.5 LBL 43 AND WL 208.1 AT AFT GALLEY AREA.   ULTRASONIC EQUIPMENT USED,  EDDY CURRENT EQUIPMENT USED.  PERFORMED PERMANENT REPAIR ON FLOORBEAM LOCATED ON STA 986.5 LBL 43 AND WL 208.1 AT AFT GALLEY AREA IAW SRM 53-70-51-2R-6 REPAIR 6.
